# SDR AALA20090423TUL46

- Difficulty date: April 5, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,036 hours, 31,787 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99375661
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES CRACK ON LEFT WING LEADING EDGE NR 5 SLAT, OUTBOARD TRACK, ON UPPER INBOARD RIB.  REMOVED AND REPLACED RIB ASSEMBLY PER SRM 57-50-08.
